zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some general univalence criteria for a family of integral operators. (English) Zbl 1182.30023
Summary: The main object of the present paper is to discuss some extensions of univalence conditions for a family of integral operators. Several other closely related results are also considered. Many known univalence conditions are shown to follow by specializing the parameters involved in our main results.
30C45Special classes of univalent and multivalent functions
[1]Alexander, J. W.: Functions which map the interior of the unit circle upon simple regions, Ann. math. (Ser. 2) 17, 12-22 (1915) · Zbl 45.0672.02 · doi:10.2307/2007212
[2]Altıntaş, O.; Irmak, H.; Owa, S.; Srivastava, H. M.: Coefficient bounds for some families of starlike and convex functions of complex order, Appl. math. Lett. 20, 1218-1222 (2007) · Zbl 1139.30005 · doi:10.1016/j.aml.2007.01.003
[3]Breaz, D.; Breaz, N.: The univalent conditions for an integral operator on the classes S(p) and T2, J. approx. Theory appl. 1, 93-98 (2005)
[4]Breaz, D.; Breaz, N.: Univalence of an integral operator, Mathematica (Cluj) 47, No. 70, 35-38 (2005) · Zbl 1100.30013
[5]Breaz, D.; Breaz, N.; Srivastava, H. M.: An extension of the univalent condition for a family of integral operators, Appl. math. Lett. 22, 41-44 (2009) · Zbl 1163.30304 · doi:10.1016/j.aml.2007.11.008
[6]Moldoveanu, S.; Pascu, N. N.: Integral operators which preserve the univalence, Mathematica (Cluj) 32, No. 55, 159-166 (1990) · Zbl 0758.30014
[7]Z. Nehari, Conformal Mapping, McGraw-Hill Book Company, New York, 1952; Reprinted by Dover Publications Incorporated, New York, 1975.
[8]Owa, S.; Nunokawa, M.; Saitoh, H.; Srivastava, H. M.: Close-to-convexity, starlikeness, and convexity of certain analytic functions, Appl. math. Lett. 15, 63-69 (2002) · Zbl 1038.30011 · doi:10.1016/S0893-9659(01)00094-5
[9]Ozaki, S.; Nunokawa, M.: The Schwarzian derivative and univalent functions, Proc. amer. Math. soc. 33, 392-394 (1972) · Zbl 0233.30011 · doi:10.2307/2038067
[10]N.N. Pascu, On a univalence criterion. II, in: Itinerant Seminar on Functional Equations, Approximation and Convexity (Cluj-Napoca, 1985), pp. 153 – 154, Preprint 86 – 6, Univ. ”Babeş-Bolyai, Cluj-Napoca, 1985.
[11]Pescar, V.: New criteria for univalence of certain integral operators, Demonstratio math. 33, 51-54 (2000) · Zbl 0953.30008
[12]Pescar, V.; Breaz, D.: Some integral operators and their univalence, Acta univ. Apulensis math. Inform. 15, 147-152 (2008) · Zbl 1199.30094
[13], Current topics in analytic function theory (1992)